# SDR DALA1018563233

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 55,461 hours, 25,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND ESCAPE PATH MARKING LIGHT AT ROW 16 AND 24 INOPERATIVE.  MAINTENANCE REPAIRED WIRE AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL AND A/C RETURNED TO SERVICE.
